i had lap nissen

New Topic Post Reply Printable Version
[ Missing Key Value : en-US, 709 | Missing Key Value : en-US, 708 ]

please help me.
New Member


Date Joined Mar 2010
Total Posts : 14
   Posted 3/10/2010 2:16 PM (GMT -6)   
hi i had a lap nissen done last april and when i woke up i had massive dirreaha that has never gone away. its so bad that everytime i eat i have to go to the bathroom. i have seen 3 doctors and none have an answer for why but they tell me that i have dumping syndrome, ibs, and eosinophillic gast. disease. i cant eat because my stomach hurts so bad every time i put something in my mouth other then water. it doesnt matter how much or what it is. everything makes it hurt. i was on predinsone for 6 months for the eosinophillic disease but that caused way more problems. i am 31 and going into menopause, adrinal fatigue, malnutrion, blood levels are all off. it seems like every time i take a meddication it causes more problems. i have tried fiber, anti dirreahal med perscriptions and non. i tried anti stomach cramping meds and i wound up in the er with massive stomach pains. last week i was in the hospital for iv fluids because i get so dehidrated from all the dirreaha. i just dont know what else i can do. i know that it could possibly be from a nerve damaged (vagus). if this did happen can it be fixed or how do u find out if it did. i do know its very unlikely but its worth looking into. also is this fixable?
 
thank you for your time,
alli

my7pinecones
Regular Member


Date Joined Feb 2010
Total Posts : 74
   Posted 3/10/2010 4:36 PM (GMT -6)   
Hi,

Welcome to our Forum. I sure hope you will find solutions and especially relief soon. Do you have confidence in your GI doc? It is curious to me why you would have the problems you mention following your surgery. I'd want to know how/why that happened or what happened? Have you had the symptoms evaluated by other specialists ? It might be informative to inquire about possible vagus damage from a nerve specialist. It is so curious to me that you didn't report these problems before the surgery...so what is the corrulation? What does a specialist dealing with stomach/bowel dumping have to say about this?

I hope you get relief soon!

opnwhl4
Veteran Member


Date Joined Dec 2008
Total Posts : 4961
   Posted 3/10/2010 5:30 PM (GMT -6)   
alli-
Welcome to the forum and sorry you are having so many problems. Have you tried anything like Colestid or Questran? It really helped me when I had the same thing after gallbladder surgery and when it acts up now after my Nissens. They are cholesterol meds that they found help with this.

Take care,
Bill

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5012
   Posted 3/10/2010 5:44 PM (GMT -6)   
Hi Alli -
Bill has a really good answer.  Those meds are available in generic and affordable.  I take the granular packets because I can't swallow the horse-size pills - for cholesterol, and I can attest to their efficacy in causing constipation.
 
See also the IBS forum.  Those people also have tons of experience with diarrhea!
Alcie
 
 


please help me.
New Member


Date Joined Mar 2010
Total Posts : 14
   Posted 3/10/2010 9:50 PM (GMT -6)   
thanks bill and alcie
that was the first drug they tried. it never did a thing, they then tried codine, then loronex, and something else but those didnt do anything. i really wish they did and thats why i thinks it more then just ibs and that something caused the dumping syndrome.
 
 
my7pinecones-
 i have went to 3 different gi drs and they all blow me off and dont want to answer me when i ask what happened. i just dont know where else to go becuase they dont want to see me. i have asked so many people and no one answers me. i need to keep looking to find the dr that will tell me and that can help me. this is just not right. i never had any of this before i had surgery. i just had reflux and some stomach pain and they thought it was the gallbladder so they took it out since i was having surgery anyway.

Post Edited (please help me.) : 3/10/2010 7:56:09 PM (GMT-7)


Chipsygrl
Regular Member


Date Joined Feb 2009
Total Posts : 29
   Posted 3/11/2010 12:00 AM (GMT -6)   
I agree, "this is just not right"...

Seems like the common denominator in all of it is your surgery...

Someone once told me that I am the expert on myself... I hope you find the GI with the right answers...or willing to share the answers with you.

*Alcie ..LOL...."Those people also have tons of experience with diarrhea!"...so true and thanks for the laugh (not with the diarrhea but the way you worded it..hehe)
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 1:42 PM (GMT -6)
Missing Key Value : en-US, 697
View Active Threads


Missing Key Value : en-US, 703
This forum has 161862 registered members. Please welcome our newest member, JenniferJiffy.
455 Guest(s), 13 Registered Member(s) are currently online.  Details
kyleds8, PDL17, Dahlias, vminas01, sandyfeet, countess18, tickbite666, Girlie, getting by, InTheShop, shadowsfall47, borborygmi, straydog